# SDR F3LA2018082100394

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 7179
- Aircraft time: 8,435 hours, 3,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO THE FA REPORTED A ROTTEN EGG, DIRTY SOCK ODOR.  DURING CLIMB OUT,  WITH BOTH PACKS ON.  AFTER TURNING THE NR 2 PACK OFF, THE ODOR WAS STILL APPARENT AND RETURNED TO DEPARTURE.  PERFORMED IDENTIFICATION OF CABIN ODOR IAW AMM 05-50-00-810-831-A, AND TSM 71-00-00-810-802.   NO EVIDENCE OF OIL OR SMOKE FOUND.  PERFORMED A BORESCOPE INSPECTION TO CHECK FOR WETTING OF THE NR 1 ENGINE IAW TSM 
71-00-00-810-802-A, STEPS 1 - 4A (4), NO WETTING NOTED.   PERFORMED A BORESCOPE INSPECTION TO CHECK FOR WETTING ON THE NR 2 ENGINE IAW TSM 71-00-00-810-802-A, STEPS 1 - 4A,(4). NO WETTING NOTED.
